# SDR ASAA2016070717315

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 16,407 hours, 4,782 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523050
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE 24EA. FAN BLADE SHIMS REQUIRE REPLACEMENT. ACFT GROUNDED. REMOVED AND REPLACED 24 EACH FAN BLADE SHIMS NR 1 ENGINE IAW TASK CARD 78472002.
